# SDR SIMA20130525004

- Difficulty date: May 25, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 27,509 hours, 19,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE OVERHEAD EMERGENCY LIGHT WAS INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE CEILING EMERGENCY LIGHT BULB IAW AMM 33-51-09.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
